# SDR 2003UALA00516

- Difficulty date: June 17, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300333
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT T/E WEDGE LOWER SKIN DELAMINATED.  REPLACED 100 PERCENT OF UPPER & LOWER SKIN OF THE T/E WEDGE.
